# SDR SIMA20190227002

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 34,366 hours, 30,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 FLOOR EMERGENCY LIGHT STRIP IS INOP. C/A-REMOVED AND REPLACED NR 4 FLOOR EMERGENCY LIGHT STRIP IAW AMM 30-50-12 OPS CHECK GOOD.
